Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 284296, 23 pages
Research Article

Exponentiated Gamma Distribution: Different Methods of Estimations

Department of Statistics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 9 October 2011; Revised 10 January 2012; Accepted 10 January 2012

Academic Editor: C. Conca

Copyright © 2012 A. I. Shawky and R. A. Bakoban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. I. Shawky and R. A. Bakoban, “Exponentiated Gamma Distribution: Different Methods of Estimations,” Journal of Applied Mathematics, vol. 2012, Article ID 284296, 23 pages, 2012. doi:10.1155/2012/284296